Vyvance and the sleep: I don't know... - CHADD's Adult ADH...

CHADD's Adult ADHD Support

11,080 members2,972 posts

Vyvance and the sleep

mrodriguez107
mrodriguez107

I don't know where to start. I take 60mg of Vyvance and it's worse then a sleeping pill. I've been on it for almost 3 years now and it seems to do the job, but instead of maintaining weight or losing weight I gain and still get very tired after taking it. Someone, please tell me I'm not the only person that this is happening to. My Psychiatrist says I am. I just can't do any of the other medications anymore and my wife says I become very irritated and "squirrel" when I don't take it. Any help would be appreciated. Thank you.

2 Replies

Is your dose too high? Also, the tiredness may be from your diet as well. Lots of carbs and sugar?

Lovinit
Lovinit in reply to ng24

I’m having trouble with diet, any advice ng24

You may also like...